# SDR CA060421030

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SKIN HAS A DENT IN VERTICAL STAB RT SIDE 12 INCHES AFT OF UPPER END AND REPAIRED IAW CUSTOMER EA. (TC NR 20060421030)
